| Model Number |
OPTI0520CSF10 |
| Medical Device Problem Codes |
Migration (4003); Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/08/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that: "procedure- ccf coiling.Accessories- vasco10d,hybri1214d.As per physician they decided to use third optima coil 5x20 which they prepared as per ifu started coiling the rent of ccf but while doing coils they needed to reposition coils but while doing that coil got detached automatically so they tried pulling out both coil & catheter but couldn't able take out coil so they managed the case by deploying other coils & completed case successfully." update 17jan2024 - additional information received from the issuer: "- coil flew into distal branch and physician tried but could not retrieve so kept patient on medical management.- tortuosity was not much as they reached location without trouble & deployed few optima coils before this incident.- no accessories not available to return as per hospital protocol they discard all used medical devices." incident report form submitted for this complaint indicates that no patient injury was sustained.
Additional Manufacturer Narrative
Balt usa reference: (b)(4).Investigation pending return of suspected device.The submission of this report or related information to the fda, and its release by fda, does not reflect a conclusion by the party submitting this report of the fda that the report or related information is an admission that the manufacturer, their employees, or the device caused or contributed to the reportable event.
Additional Manufacturer Narrative
Balt usa reference: (b)(4).An evaluation of the actual complaint sample could not be performed as device was unavailable for return.Three attempts were made to follow-up with the issuer in regard to the return of the associated device.No feedback was received from the issuer therefore the complaint investigation will proceed without the device available for analysis.If the device becomes available in the future, the complaint file will be revisited and the investigation results updated accordingly.Based on the provided information, root cause could not be definitively determined.Lack of device return prevented deeper evaluation of the reported issue.Review of the lot history records did not reveal any in-process or lot-specific issue that could account for the observation.No additional complaints against lot number f240900111 has been made for the same issue.Comprehensive analysis of this failure mode has remained subject to monitoring for any unacceptable increase in trend.The submission of this report or related information to the fda, and its release by fda, does not reflect a conclusion by the party submitting this report of the fda that the report or related information is an admission that the manufacturer, their employees, or the device caused or contributed to the reportable event.
Event or Problem Description
It was reported that: "procedure- ccf coiling.Accessories- vasco10d,hybri1214d.As per physician they decided to use third optima coil 5x20 which they prepared as per ifu started coiling the rent of ccf but while doing coils they needed to reposition coils but while doing that coil got detached automatically so they tried pulling out both coil & catheter but couldn't able take out coil so they managed the case by deploying other coils & completed case successfully." update 17jan2024 - additional information received from the issuer: "- coil flew into distal branch and physician tried but could not retrieve so kept patient on medical management - tortuosity was not much as they reached location without trouble & deployed few optima coils before this incident - no accessories not available to return as per hospital protocol they discard all used medical devices." incident report form submitted for this complaint indicates that no patient injury was sustained.
Additional Manufacturer Narrative
Balt usa reference: # (b)(4).The returned device was inspected in our quality laboratory.During our analysis: we observed the implant coil and introducer sheath was not included with the device return.We observed no sign of detachment cycle being ran.We observed no visual damage to the detachment zone with the pet jacket, lead wires and solder joints intact.We observed multiple minor kinks along the hypotube.We observed the microcatheter was not return.We conducted destructive testing of the delivery pusher to reveal the detachment profile of the sr thread.We observed the distal tip of the sr thread is opaque in color - indicating the thread endured an overload in tensile stress.Root cause of the reported issue can likely be attributed to an overload of tensile stress exerted on the implant coil.Upon device return, we observed the delivery pusher was returned with minor kinks along the hypotube.Moreover, we noted the detachment zone showed no visual signs of a detachment cycle being ran and the implant coil was not returned.To further analyze the unit, the body coil was deconstructed to reveal the tip of the sr thread which showed that the thread was opaque in color, indicating the thread endured an overload in tensile stress.It is possible if the implant coil were to have become damaged during attempts to introduce the coil system, this could have led to the reported friction and further lead to the implant coil becoming detached upon retracting the coil system through the introducer sheath.Without the return of the implant coil its exact condition is unknown, therefore further analysis of the implant coil could not be performed.It is indicated in the lhr that the unit underwent 100% inspection which verifies that the implant was free of damage at the point of final inspection.Review of the lot history records did not reveal any in-process or lot-specific issue that could account for the observation.No additional complaints against lot number f240900111 has been made for the same issue.Comprehensive analysis of this failure mode has remained subject to monitoring for any unacceptable increase in trend.The submission of this report or related information to the fda, and its release by fda, does not reflect a conclusion by the party submitting this report of the fda that the report or related information is an admission that the manufacturer, their employees, or the device caused or contributed to the reportable event.
Event or Problem Description
It was reported that: "procedure- ccf coiling.Accessories- vasco10d, hybri1214d.As per physician they decided to use third optima coil 5x20 which they prepared as per ifu started coiling the rent of ccf but while doing coils they needed to reposition coils but while doing that coil got detached automatically so they tried pulling out both coil & catheter but couldn't able take out coil so they managed the case by deploying other coils & completed case successfully." update 17jan2024 - additional information received from the issuer: "coil flew into distal branch and physician tried but could not retrieve so kept patient on medical management.Tortuosity was not much as they reached location without trouble & deployed few optima coils before this incident.No accessories not available to return as per hospital protocol they discard all used medical devices." incident report form submitted for this complaint indicates that no patient injury was sustained.